# SDR CALA9801547

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651434874A
- Condition: Debonded
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING NR 6 SPOILER LOWER SKIN DEBONDED AT FORWARD END.  THE NR 6 SPOILER WAS REMOVED AND REPLACED IAW MM 57-00 AND 27-60-1.
